Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 1793065, 10 pages
http://dx.doi.org/10.1155/2016/1793065
Research Article

General Quadratic-Additive Type Functional Equation and Its Stability

1Department of Mathematics Education, Gongju National University of Education, Gongju 32553, Republic of Korea
2Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 9 December 2015; Accepted 28 February 2016

Academic Editor: Vladimir V. Mityushev

Copyright © 2016 Yang-Hi Lee and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Găvruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y.-H. Lee and S.-M. Jung, “Generalized Hyers-Ulam stability of a 3-dimensional quadratic-additive type functional equation,” International Journal of Mathematical Analysis, vol. 9, no. 9–12, pp. 527–540, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Bahyrycz and J. Olko, “On stability of the general linear equation,” Aequationes Mathematicae, vol. 89, no. 6, pp. 1461–1474, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y.-H. Lee and S.-M. Jung, “Stability of some 2-dimensional functional equations,” International Journal of Mathematical Analysis, vol. 10, no. 4, pp. 171–190, 2016. View at Google Scholar
  8. Y.-H. Lee and S.-M. Jung, “A general stability theorem for a class of functional equations including quadratic-additive functional equations,” Journal of Computational Analysis and Applications, In press.